# SDR QXEA2021120600540

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 8,318 hours, 4,973 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DISARM LEVER IS STIFF AND JAMS. FA REPORTS LEVER APPEARS TO BE MALFUNCTIONING. REMOVED FROM SERVICE. ACTUATED R1 DOOR ARM/DISARM LEVER. NO STIFF MOVEMENT OR JAMMING NOTED. C/W E175 AMM 52-41-40-720-802-A, R1 DOOR ARM/DISARM LEVER WITHIN ALLOWABLE FORCE LIMITS. A/C GOOD FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
